MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT 60/17 PCC MINI

SILHOUETTE PARADIGM; UNO COMFORT 60/17 PCC MINI
Model Number MMT-378
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2022, it was reported that the patient experienced nausea, vomiting, not feeling good, thirsty, had high blood glucose levels due to a bent cannula.The site location was the patient's abdomen.Consequently, on (b)(6) 2022 at 15:00 hours the patient was admitted to the hospital as the blood glucose level was above 600 mg/dl and experienced diabetic ketoacidosis.During hospitalization, the patient received insulin drip intravenously.Reportedly, on the day of this report (22-feb-2022), the patient was still in the hospital and was admitted in the intensive care unit.Currently, the patient's blood glucose level was 355 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT 60/17 PCC MINI
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13648810
Report Number8021545-2022-00114
Device Sequence Number17635863
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMMT-378
Device Lot NumberUNNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/02/2022
Patient Sequence Number1
Patient SexUnknown